Nightmares effect of Paroxetine

We have 521 consumer reports for Paroxetine. Nightmares effect occurred in 2%.

Patients statistics on Nightmares side effect for Paroxetine

Female
Male

Average weight in Lbs
162.51
169.76

Average height in Ft
5′ 6″
5′ 10″

Average age
38
37

Paroxetine Circle Diagram 13 consumers of 521 reported about Nightmares

  1. Jay E. Parham says:
    4.5 rating

    Also, if I did not think it was so unlikely that my neurologist made a misdiagnosis, I took the tablets first, hoping that maybe they will lead to an improvement, but just because lack of sleep earlier for the increase , or partly led to the onset of my symptoms, then it was not better by the paroxetine. I have not slept more than 7 hours on any day that I have taken paroxetine so far, and in most nights it was 5 hours, but sometimes only 3 or 4. Since the beginning of the intake, I also feel listless and impotent and I also have the feeling that I am no longer able to enjoy activities I was looking forward to. my lack of drive also went so far in part that I should take an appointment and knew that I would be late if I did not hurry slowly, but I somehow managed not to hurry and did not feel stressed even though my pulse continued to rise, which did not fit my quiet mood. To this day, I do not feel that the paroxetine helped, but that it only made it easier to ignore the symptoms, so it feels a bit like I came to the doctor with an injury and would be hurt and hurt with the diagnosis a painkiller been sent home. I can imagine that paroxetine helps people who are actually suffering from an anxiety disorder and that the inwardly anesthetic effect helps them to calm down, but in my case there is only an accumulation of unpleasant side effects, a worsening of the condition but of relief to ignore the whole, as long as the symptoms are not so strong that I can not ignore them anymore. however, one of the most unpleasant side effects is the lack of concentration, I feel as if I have fallen asleep mentally, making it almost impossible to get creative and greatly reduce the ability to learn, people who rely on using their brain So I do not advise paroxetine. Oh, and before I forget it, I have since the beginning of strange strange dreams, which are usually hedge and in which often occurs violence, which sometimes wakes me up with a high pulse, which can be quite uncomfortable and often start the day already bad leaves. Since I’ve written so much, I’ll save the rest of time from lack of appetite to a lack of hunger, despite obvious need for food, lack of fatigue and seemingly almost completely shifted to the night urine production, which further complicates sleep.

  2. Arline E. Johnson says:
    4.5 rating

    Paroxetine for Depression

    I was prescribed Paroxetine for depression 9 months ago. Initially 10 mg. Since there was no effect, the dose was increased to 20 mg. In addition, I got 200 mg of Seroquel prescribed in the evening. After initially extreme daytime fatigue and nightmares at night, I tolerated the Seroquel well and was able to sleep well again. But as depression persisted, I was very restless during the day, and Restless Legs syndrome drove me to the verge of despair in the evenings before falling asleep, my neurologist raised the dose of paroxetine to 40 mg. Unfortunately, that has exactly the opposite effect. I was close to murder (not myself, but I was totally irritated and loaded) and Restless Legs syndrome was stronger than ever. Now my neurologist, who by the way has just finished her clinic education and entered the practice, came up with the glorious idea to drop the paroxetine (without sneaking it out) and give me 25mg of Seroquel in the morning and 25mg at noon and the 200mg to maintain in the evening. After just one day, I noticed a slight dizziness, to which I paid no special attention at first. Then the nightmares started – terrible nightmares with slashed cats, slaughtered lambs and burglars in my apartment. It was the horror. My neurologist said that this would be normal when switching to the Seroquel additionally. After about 2 weeks, the dizziness was so strong that I could neither drive nor drive anywhere. The nightmares continued, along with heavy sweats, especially at night but also during the day, followed by extreme freezing and chills. The worst part was the constant noise in the head and the ears, the feeling that you were going to have a stroke at any moment. Of these flashes in the head, where it is also reported here, I can also sing a song of it. When this nausea came with constant vomiting and my blood pressure rose from day to day (at the end I was at 210/146) I read the medical emergency service. There I got a Vomex syringe for the nausea (lol). My neurologist was still of the opinion, that had nothing to do with the drug conversion, especially not if the extreme symptoms occurred only 2 weeks after. So off to the emergency room. The ENT could not find anything, the neurologist there asked me why I take these drugs. When I told him about depression and bipolar disorder, he asked me (attention, everyone will have a laugh attack): What are bipolar disorders again? I was shocked. This Dünnhäutigkeit, which is reported here more often, I had too. As soon as a receptionist got a little sluggish, and that now seems to be the custom everywhere, I had a howling attack. Very embarrassing. Only one of my co-patients, whom I once met months ago during a hospital stay in a psychosomatic clinic, told me that this would be the sudden discontinuation of paroxetine. Since patients now have more idea of medication and its effects as the neurologist itself. It is incredible what you have to go through everything, if you go headlong into the arms of the doctors. If you do not research yourself on the Internet, then you have lost. By the way, I got an infusion missed by the doctor (the dizziness comes from the inner ear, although the ENT at the emergency department had already excluded), the orthopedist bends in all directions, because it depends on the cervical and lumbar vertebrae, that one (lol) I am now also considering whether I try to hold these withdrawal symptoms to the end or go back to 20 mg paroxetine and then slow this dose – I thought of a period of at least 3 months – to reduce. But if I read here that with a reduction of e.g. 20 to 15 mg the symptoms can recur, then I have to say clearly: NEVER NEVER AGAIN, I want to do something like now. These withdrawal symptoms are simply the sheer HORROR. I try to get through this, although I do not know how long I will be able to do it. I advise you all against paroxetine and wish you a well-being. Best regards, Sandra

  3. Ruth M. Greene says:
    4.5 rating

    Paroxetine for Psychosomatic disorder; Social phobia

    I’ve been taking Paroxetine for 6 weeks now and I have to say I’m doing much better. Previously had a pretty bad phase which has been expressed by anxiety disorders with accompanying obsessive thoughts and psychosomatic symptoms such as diarrhea, general digestive problems, etc. This constant pondering on what could happen in certain situations and the physical discomfort has caused a moderate depression. Then I visited my psychiatrist, who prescribed me paroxetine. Had previously been prescribed sertraline, which did not work for me (except that I was dead tired) and was so skeptical about this drug. I must say the first two weeks of use were the HORROR! Had very bad thoughts of suicide, severe nausea (especially in the morning), loss of appetite, nocturnal nightmares, increased fears and came in the morning almost not out of bed. I was on the verge of putting the medicine off again as it was almost impossible for me to go to work. Since I had read in the instruction leaflet that in the first weeks everything can get worse, I reduced the dose in the second week of intake again from 20mg to 10mg (as in the first week) and hoped that the side effects would subside, what then also happened after about 2 weeks. From then on, I took 20mg again and I got better day by day. This constant pondering has greatly improved and social anxiety has also diminished (for example, in a seminar last week in a seminar it was easy to talk to the whole group). The psychosomatic problems have improved (no more diarrhea, no strange stomach sounds). It sets in a slight feeling of equality, which is positive for me, because I have always taken everything else very much to heart. In summary, I can say that this feeling of hopelessness had suddenly disappeared and I feel something like happiness again. Since I’m more of a skeptic about such meds, I never thought that something like paroxetine would have a positive effect. I am writing this post because I want to give hope to others who, like me, feel really bad a few weeks ago.

    Side effects: Nightmares; Anorexia; Nausea